# SDR J7SA2022060200321

- Difficulty date: May 1, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N353FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500115
- Aircraft time: 8,954 hours, 5,869 cycles
- System (JASC): 2700 · Flight Control System
- Part: Spoiler
- Condition: Fault Message
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPLACED FCE #2 DUE TO GND SPLR FAIL AND SPOILER FAULT ON LANDING. OPS CHECK GOOD. WORK COMPLETED IAW EMB 505 AMM 27-03-01.
